An application of certain inequalities to the investigation of the problem of minimizing a certain integral
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1968), pp. 122-129
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1968_12_a14,
author = {G. Ya. Yarakhmedov},
title = {An application of certain inequalities to the investigation of the problem of minimizing a~certain integral},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {122--129},
year = {1968},
number = {12},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1968_12_a14/}
}
TY - JOUR AU - G. Ya. Yarakhmedov TI - An application of certain inequalities to the investigation of the problem of minimizing a certain integral JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1968 SP - 122 EP - 129 IS - 12 UR - http://geodesic.mathdoc.fr/item/IVM_1968_12_a14/ LA - ru ID - IVM_1968_12_a14 ER -
%0 Journal Article %A G. Ya. Yarakhmedov %T An application of certain inequalities to the investigation of the problem of minimizing a certain integral %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1968 %P 122-129 %N 12 %U http://geodesic.mathdoc.fr/item/IVM_1968_12_a14/ %G ru %F IVM_1968_12_a14
G. Ya. Yarakhmedov. An application of certain inequalities to the investigation of the problem of minimizing a certain integral. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 12 (1968), pp. 122-129. http://geodesic.mathdoc.fr/item/IVM_1968_12_a14/